# SDR MASA200500842

- Difficulty date: October 29, 2005
- Submitted: November 3, 2005
- Operation: Air carrier
- Aircraft: N27173
- Make and model: Cndair CL6002B19
- Aircraft serial: 7173
- Aircraft time: 21,162 hours, 17,025 cycles
- System (JASC): 5270 · Door Warning System
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7203 IAD - PASSENGER DOOR WARNING IN FLIGHT.  MAINTENANCE ADJUSTED MAIN ENTRY DOOR UPPER CAM, CAM LATCH AND PROX SWITCH.
